# SDR ALG2006F00025

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO LANDING, LANDING GEAR WAS PLACED IN THE DOWN POSITION.  SYSTEMS INDICATED THE LANDING GEAR WAS NOT SECURE.  RETURNED TO BASE AND NOTIFIED MAINTENANCE.  (K)
